Question: Can taking too many pills cause liver damage?

Aspirin, ibuprofen, and naproxen sodium can cause toxic liver disease if you take too much of the drug or take it with alcohol.

What happens to your liver when you take too many pills?

Toxic hepatitis occurs when your liver develops inflammation because of exposure to a toxic substance. Toxic hepatitis may also develop when you take too much of a prescription or over-the-counter medication.

Do pills damage your liver?

Studies show that more cases of acute liver failure are caused by prescription and over-the-counter drugs (OTC), herbs, and dietary supplements than all other reasons combined. Some dont show any symptoms, while others cause symptoms to appear.

What medications are harmful to the liver?

The 10 Worst Medications for Your Liver1) Acetaminophen (Tylenol) 2) Amoxicillin/clavulanate (Augmentin) 3) Diclofenac (Voltaren, Cambia) 4) Amiodarone (Cordarone, Pacerone) 5) Allopurinol (Zyloprim) 6) Anti-seizure medications. 7) Isoniazid. 8) Azathioprine (Imuran) •Feb 11, 2019

How do you know if your liver is damaged from medication?

Liver Damage From Medication Abdominal pain and swelling. Fever. Jaundice (yellow eyes and skin, dark urine) Nausea and vomiting.

Tell us about you

Find us at the office

Smack- Kinneer street no. 65, 62402 Kingston, Jamaica

Give us a ring

Drexel Lepak
+30 694 593 49
Mon - Fri, 7:00-15:00

Contact us